Cookies?
Library Header Image
LSE Research Online LSE Library Services

Asymmetric Ramsey properties of random graphs involving cliques and cycles

Liebenau, A., Mattos, L., Mendonça, W. and Skokan, J. ORCID: 0000-0003-3996-7676 (2019) Asymmetric Ramsey properties of random graphs involving cliques and cycles. Acta Mathematica Universitatis Comenianae, 88 (3). 917 - 922. ISSN 0862-9544

[img] Text (Asymmetric Ramsey properties of random graphs involving cliques and cycles) - Accepted Version
Download (288kB)

Abstract

We prove that for every ℓ, r ≥ 3, there exists c > 0 such that for (image found), with high probability there is a 2-edge-colouring of the random graph Gn,p with no monochromatic copy of Kr of the first colour and no monochromatic copy of Cℓ of the second colour. This is a progress on a conjecture of Kohayakawa and Kreuter.

Item Type: Article
Official URL: http://www.iam.fmph.uniba.sk/amuc/ojs/index.php/am...
Additional Information: © 2019 Acta Mathematica Universitatis Comenianae
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 21 Apr 2020 08:48
Last Modified: 22 Jul 2022 09:51
URI: http://eprints.lse.ac.uk/id/eprint/104099

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics